# SDR SWAA2022110956372

- Difficulty date: October 5, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661CB FOUND DELAMINATED ON INNER SURFACE / [01] IDENTIFIED PANEL 661CB IAW SRM 57-51-01-0I-1 FIGURE 3 ITEM [10]. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARAGRAPH 4.A.(5).(B) AND WILL BE REPAIRED IAW SRM 51-70-05-2R-1 PER SRM 57-51-01-2R-1 PARAGRAPH 2.E. REMOVED A 32'X3' AREA OF DISBONDS BAGSIDE PLIES LOCATED OVER THE OUTBOARD MOST CORE BAY; TAPER SANDED ARE AND CLEANED AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 51-70-05-2R-1 PARAGRAPH 4.A-B;[02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] FABRICATED REPAIR PLIES FROM BMS8-79 STYLE 120 LOT NUMBER 1503261-1; BMA5-129 GRADE 05 LOT NUMBER 1501126-1; BMS8-79 STYLE 120 LOT NUMBER 1504817-1 AND BMS8-79 STYLE 1581 LOT NUMBER 1502485-1; INSTALLED PLIES; VACUUM BAGGED PLIES; VERIFIED SATISFACTORY 5X5 AND SET PLIES TO CURE USING HOT ID: ATS532 DUE: 06/2023 WORK PERFORMED IAW SRM 51-70-05-2R-1 PARAGRAPH 4.C-E;[10] RESTORE THE EXTERIOR FINISH : APPLIED BMS10-79 PRIMER & BMS10-60 ENAMEL IAW SRM 51-70-05-2R-1 PARA 4 STEP G PER GENERAL REPAIR SECTION SRM 51-70-05-2R-0 PARA 4 . O . (2);[11] DELAMINATION TO INNER SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-1. JOB COMPLETE.;[12] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-05-2R-1
